MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM
Model Number DIMENSION VISTA 500 SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a discordant glucose (glu) result was obtained on a patient sample on a dimension vista 500 system.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse confirmed that the system was showing bias on patient samples.The cse checked all mixers bottoms and alignments.The cse adjusted reagent probe 1 (r1) and auto aligned r1 twice due to the bottom of the cuvette calibration.The cse ran a full autocheck and ran a precision check with patient samples.The precision check was found to be within acceptable ranges.The customer ran quality controls (qc) to verify.The instrument is performing according to specifications.Siemens is investigating the event.
 
Event or Problem Description
The customer reported a discordant glucose (glu) result was obtained on a patient sample on a dimension vista 500 system.There are no known reports of patient intervention or adverse health consequences due to the discordant glucose (glu) result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2026-00002, on 02-jan-2026.Additional information (24-jan-2026) siemens further evaluated the event by reviewing the available information in the complaint and concluded that the probable cause of the event was misalignment of reagent probe 1 (r1).R1 auto-alignment was performed when a customer service engineer visited the site.A precision test was run subsequently, the results of which were within acceptable limits.An autocheck and quality controls (qc) were run; both of which recovered within acceptable limits.No additional occurrences of the behavior were reported by the customer.The complaint was resolved with routine troubleshooting actions.The customer is operational.The investigation conclusions code in section h6 was updated to reflect the additional information.No further evaluation of this analyzer is required.

Brand Name
DIMENSION VISTA 500 SYSTEM
Common Device Name
DIMENSION VISTA 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key23943844
Report Number2517506-2026-00002
Device Sequence Number18812345
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown